# SDR DXTA2025052303593

- Difficulty date: May 22, 2025
- Submitted: May 23, 2025
- Operation: Air carrier
- Aircraft: N308QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800116
- Aircraft time: 14,066 hours, 9,492 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Actuator
- Condition: Tight
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT PASSING 32000 WE GOT A VERY NOTICABLE THUD IN THE COCKPIT FLOOR, A "BUMP IN THE NIGHT".  IT COULD BE FELT AND HEARD.  IT HAPPENED 3 MORE TIMES AND WERE LESS INTENSE.  THE LAST ONE OCCURRED AT CRUISE AT 40000.  THERE WERE NO ABNORMAL COCKPIT INDICATIONS AND THE BUMP SEEMED MORE NOTICABLE FROM THE RT SEAT. ON POSTFLIGHT THE LT NOSE GEAR DOOR SEEMED TO HAVE MORE PLAY THAN NORMAL.  EVERYTHING ELSE SEEMED NORMAL.  ADJUSTED LT ULOCK SWITCH IAW AMM 32-60-00.  SLOW CYCLED GEAR WITH NLG DOORS DISCONNECTED, & NOTED THAT NLG ACTUATOR DOOR IS TOO TIGHT, CAUSING TENSION ON GEAR PRIOR TO UPLOCK ENGAGEMENT. ADJUSTED ACTUATOR DOOR IAW AMM 52-80-20 AND REATTACHED NOSE GEAR DOORS. TIGHTENED THE LT NOSE DOOR UPPER RETRACT LINK CLEVIS BOLT IAW AMM 52- 80-20. GEAR OPS CHECKS GOOD IAW AMM 32-00-00.
